# SDR AC2A0000023

- Difficulty date: February 19, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Plate
- Part number: 430010105105
- Part serial: A209
- Condition: Chafed
- Location: Tail Rotor
- Part time: 1,908 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR RESTRAINT CAME UNBONDED AND WORKED AGAINST CLAMP PLATE.  REPLACED CLAMP PLATE ASSY.  (X)
